MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a nurse on 5s placed an ng tube on a patient with lot 2506902464, ref 8884711006e, and was unable to remove the guidewire with several attempts.The nurse got another from the pou with the same lot number to see why or if it was just her.Same lot, same issue.So, she got another lot number and placed it and was able to remove the guidewire with ease.The guidewire is sticking on the sidewall.The guidewire has to be massaged to remove it.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot which was manufactured on march 11, 2025, met all defined acceptance requirements and was released.A gemba walk was held in the production area.As a result, it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process and released procedures.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No conditions were found that could trigger the reported condition.Based on all available information, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24687589
Report Number1423537-2026-00083
Device Sequence Number15879601
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public(01)10884521582903(17)300228(10)2506902464
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number2506902464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown